Skip to main content Accessibility help
×
Home

C. R. J. Clapham. An embedding theorem for finitely generated groups. Proceedings of the London Mathematical Society, ser. 3 vol. 17 (1967), pp. 419–430.

  • J. C. Shepherdson

Copyright

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed